# SDR 20000517SH005

- Difficulty date: April 27, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stator
- Part number: RF2010
- Condition: Broken
- Location: Brake Assy
- Part time: 1,725 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE ASSEMBLY, PN 2-1585-R, FAILED PREMATURELY.  NR 2 STATOR BROKEN IN PIECES AND BINDING IN TORQUE TUBE KEY SLOTS.  THIS IS A CONTINUAL DISCREPANCY.   NOTE:  RAPCO FLEET SUPPORT PARTS INSTALLED IN BRAKE ASSEMBLY.  (X)
